MathSciNet Relay Station
MathSciNet bibliographic data
MR583508 42C10
Boyd, John P. The rate of convergence of Hermite function series. Math. Comp. 35 (1980), no. 152, 1309–1316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement